# SDR UPS204139

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON UPPER END OF VERTICAL STIFFENER AT STA 1213 LBL 5 WL 174.  MAINTENANCE FABRICATED NEW STIFFENER AND INSTALLED PER SRM 51-30-2 BOEING DRAWING 65-25992.
